Thunderstorm Wind, Montgomery
- When
- June 12, 9:45 PM EST to 10:00 PM EST
- Where
- Montgomery County, Germantown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.617, -84.367
Two trees were downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 12, 9:05 PM EST, 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1005 PM EDT SUN JUN 12 2005 .SHORT TERM (TONIGHT)... BAND OF SHOWERS AND THUNDERSTORMS ASSOCIATED WITH ARLENE REMNANTS PIVOTING UP ACROSS SOUTHWEST PORTIONS OF FA. STILL SEEING SOME SMALL EMBEDDED ROTATIONS IN THE RADAR DATA BUT THEY DO NOT APPEAR TO BE AS STRONG AS EARLIER SIGNATURES. EXPECT THIS WEAKENING TREND TO CONTINUE THROUGH THE OVERNIGHT AS WE HAVE LOST THE DIURNAL ENHANCEMENT. WENT AHEAD AND UPDATED ZONES TO DROP TORNADO WATCH AND ALSO CLEANED UP WORDING ACROSS THE SOUTHWEST TO JUST HANG ON TO A CHANCE OF PCPN OVERNIGHT. && .PREVIOUS DISCUSSION... THE FOLLOWING WAS ORIGINALLY ISSUED AT 405 PM EDT SUN JUN 12 2005 SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... MOST PRECIPITATION REMAINS CLOSE TO THE PATH OF THE REMNANTS OF ARLENE WHICH WILL PASS TO THE WEST OF THE FORECAST AREA. HOWEVER BREAKS IN CLOUDS HAS ALLOWED FOR SOME DESTABILIZATION WHICH SHOULD RESULT IN CONVECTIVE DEVELOPMENT TO THE EAST OF THE LOW THIS AFTERNOON INTO THE EVENING. SO HAVE MAINTAINED LIKELY TO CATEGORICAL POPS TONIGHT THINKING THAT MOST PLACES WILL GET RAINFALL ALTHOUGH SHOWERS AND THUNDERSTORMS MAY NOT LAST TOO LONG AT ANY ONE LOCATION WITH THE POSSIBLE EXCEPTION OF FAR WESTERN ZONES. SOME QUESTION ABOUT THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS TOMORROW. THERE IS QUITE A BIT OF DRY AIR ON THE BACK SIDE OF THIS SYSTEM WHICH MAY SUPPRESS FURTHER DEVELOPMENT DESPITE THE PASSAGE OF A SURFACE TROUGH. BUT DECIDED TO KEEP CHANCE POPS FOR NOW. APPEARS THAT THERE WILL BE LITTLE CHANCE OF PRECIPITATION FROM LATE IN THE AFTERNOON THROUGH MOST OF MONDAY NIGHT. MODELS STILL SUGGESTING THE POSSIBILITY OF SOME CONVECTION MOVING IN FROM THE WEST LATE. APPEARS THAT THE NAM IS TOO AGGRESSIVE WITH THIS. SO ONLY HAVE A SLIGHT CHANCE FOLLOWING GFS SOLUTION. THE BETTER CHANCE OF SHOWERS AND THUNDERSTORMS WILL HOLD OFF UNTIL TUESDAY WITH THE POTENTIAL OF SOME ACTIVITY IN THE MORNING AND THEN REDEVELOPMENT DURING THE AFTERNOON AND EVENING. WARM HUMID NIGHTS WILL CONTINUE WITH THE FORECAST REMAINING NEAR PERSISTENCE. WITH LESS CLOUD COVER EXPECTED DURING THE DAYTIME PERIODS TEMPERATURES SHOULD REBOUND BACK INTO THE MID TO UPPER 80S. LONG TERM (WEDNESDAY THROUGH SUNDAY)... PERIOD WILL BEGIN WITH A FEW DISTURBANCES ROTATING THROUGH UPPER LOW ACROSS THE GREAT LAKES. THEREFORE HAVE LEFT CHANCE POPS THROUGH THURSDAY. GFS PULLS THE UPPER LOW AND SURFACE COLD FRONT INTO EASTERN NY BY THURSDAY MORNING. AS HIGH PRESSURE BUILDS IN FROM CANADA REMAINDER OF EXTENDED LOOKS DRY AND TEMPERATURES WILL BE MORE SEASONABLE. (ISSUED 230 PM EDT SUN JUN 12 2005) AVIATION (18Z-18Z)... WDLY SCT -SHRA WERE ROTATING NORTHWARD IN ADVANCE OF THE REMNANTS OF ARLENE. THERE WERE FEW IF ANY LIGHTNING STRIKES SO FAR THIS AFTERNOON...BUT INSTABILITY WILL BUILD OVER THE NEXT FEW HOURS WITH SOME BREAKS SHOWING UP ON THE VIS SAT SO HAVE KEPT A CB. AS THE REMNANTS OF ARLENE EDGE INTO INDIANA THIS EVENING INTO THE OVERNIGHT...STILL EXPECT MVFR CIGS AND VISIBILITIES TO DEVELOP...PARTICULARLY IN THE WEST WITH PCPN AT TIMES. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 519 AM EDT SUN JUN 12 2005 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-130918- ADAMS OH-AUGLAIZE OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH- CAMPBELL KY-CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH- DARKE OH-DEARBORN IN-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FAYETTE IN- FRANKLIN OH-FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH- HARDIN OH-HIGHLAND OH-HOCKING OH-KENTON KY-LEWIS KY-LICKING OH- LOGAN OH-MADISON OH-MASON KY-MERCER OH-MIAMI OH-MONTGOMERY OH- OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-PREBLE OH-RIPLEY IN- ROBERTSON KY-ROSS OH-SCIOTO OH-SHELBY OH-SWITZERLAND IN-UNION OH- UNION IN-WARREN OH-WAYNE IN- 519 AM EDT SUN JUN 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO. .DAY ONE...TODAY TROPICAL ASSOCIATED WITH THE REMNANTS OF ARLENE WILL PUSH NORTH INTO THE OHIO VALLEY TODAY INTO MONDAY. HEAVY RAIN IS POSSIBLE WITH THIS SYSTEM OVER EASTERN INDIANA AND WESTERN INDIANA. LOCALIZED FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TROPICAL MOISTURE WILL CONTINUE TO AFFECT WEST CENTRAL OHIO ON MONDAY...WITH LOCALIZED FLOODING POSSIBLE. SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST INTO WEDNESDAY...WHEN A COLD FRONT PUSHES THROUGH THE REGION. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST TUESDAY AFTERNOON AND EVENING IN THE UNSTABLE AIRMASS AHEAD OF THE APPROACHING FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY.
The Cincinnati radar (KILN), 52 km away, was scanning. The volume nearest the first event began at 02:46 UTC.
1 thunderstorm wind. Local standard time, as filed.
Two trees were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2005Every state in 2005This day in weather historyWarnings in Ohio, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462953.